Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lexapro, Wellbutrin Weight Gain Alyciab

Posted by AmyS1 on August 17, 2004, at 23:01:25

In reply to Re: Lexapro, Wellbutrin Weight Gain, posted by Alyciab on August 10, 2004, at 17:20:34

I am so relieved to be reading these posts! I have been on Lexapro for 2 years and have gained 35 pounds. :( I also figured it was because I am now in my 30s and my metabolism was naturally slowing down. No diet or exercise seemed to work to get the weight off, and I am still gaining. I found a website that suggested Omega-3 with Vitamin E supplements and cutting down on carbs. I am ready to try anything.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:AmyS1 thread:127954
URL: http://www.dr-bob.org/babble/20040817/msgs/378954.html